# SDR WRLA2009188

- Difficulty date: June 23, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE INSP/MX FOUND CORROSION ON CTR CARGO LONGERON SPLICES HAVE CRACK AT STA 5-113-1541 L44R & L45R.  A TOTAL OF 2 EA.  (REF EGAT NRC U5101).
